# SDR REXA2015100300913

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,884 hours, 12,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT PORTABLE FLASHLIGHT TAMPER SEAL BROKEN & BATTERY DEPLETED.  R & R AFT FLIGHT ATTENDANT PORTABLE FLASHLIGHT BATTERY & TAMPER SHIELD IAW AMM 25-61-02.  OPERATIONS TESTED GOOD IAW AMM 25-61-00.
